# SDR AALA20131018010

- Difficulty date: October 18, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP SHEET FROM STATIONS 665 TO 712.  INSTALLED DOUBLER IAW SRM 53-05-00 FIGURE 131.
